MathSciNet Relay Station
MathSciNet bibliographic data
MR1453212 11B13 (11B05)
Bilu, Yuri Addition of sets of integers of positive density. J. Number Theory 64 (1997), no. 2, 233–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement